MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdvf015 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "the port needles changed.I was able to obtain a new and old port needle.The difference is the old port needles had blue caps and white clips.They were made in mexico.The new needles have white caps and clear clips and are made in china.Now that the newer needles are making there ways into all of the ahs infusion centers we are seeing more and more cracks." 2/28/2020- additional information received stated, "patient was accessed on (b)(6) and was infused with no leaking.Patient went home on a 5fu pump.When the patient woke up the next morning, the infusion had leaked all over the patient and also the bed.Patient called physician and was advised to go to the er in which to be de-accessed.Upon investigation of the port needle there was a fine crack on the y-site closest to the patient.This is commonly not the site that is accessed, but an additional orange cap is placed over this port that was not accessed.".

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9849026
Report Number3006260740-2020-00880
Device Sequence Number14310780
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682010
Device Lot NumberASDVF015
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1